I have been on Espiride for a few months now, which worked very well for anxiety attacks and to calm my "running thoughts'. However, I started to have side effects (it was causing acne) and I have had to come off it. I have been put on Fluanxol instead. I havent started taking it yet as I thankfully haven't had any panic attacks.
I have also been put on Seroquel as I have been in the hypo-manic stage for a while and cant seem to switch off and have been sleeping very badly. I started them last night, and for the first time in ages, I had a wonderful sleep. I really felt refreshed this morning. However, from 2pm, I have been extremely tired and super ratty and I admit that I have been most unpleasant to be around. I am wondering if this is a side effect, as it says the most common side effect is tiredness. When I am tired, boy oh boy, do I get ratty!
I will take the Seroquel for the next few days and see how I feel. If by Monday the tiredness hasnt gone away then I will re-assess the med's.
Let you know how it goes.